# SDR SIMA201032701

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 14,920 hours, 12,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT STRIP AT 15A INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BROKEN WIRE FROM THE CONNECTOR AT 15A.  REPAIRED THE BROKEN WIRE USING STANDARD PRACTICES.  THE OPERATIONAL CHECK WAS GOOD PER AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
